# SDR GLBA2012061802

- Difficulty date: June 9, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N256GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 32,488 hours, 40,601 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE HORIZONAL STAB AFT WEB AT HSS 0.00, FOUR CRACKS, .5625" IN LENGTH.  REPAIRED IAW EO 12-1900-55-015.  MAJOR REPAIR
